Doctor Sohrab Bazm

Doctor Sohrab  Bazm Department of Mathematics, University of Maragheh, Maragheh, Iran.

Doctor Sohrab Bazm

Department of Mathematics, University of Maragheh, Maragheh, Iran.

This is the lates information submited into CIVILICA database

Scientific positions of MR. Doctor Sohrab Bazm in Journals

Position Journal Name
DirectorSahand Communications in Mathematical Analysis

Scientific papres

Papers list is extracted automatically from CIVILICA database and may be have some confilicts due to name similarity.

Journal Papers
Row Paper Title Journal Volume and Issue
1 NUMERICAL SOLUTION OF A CLASS OF NONLINEAR TWO-DIMENSIONAL INTEGRAL EQUATIONS USING BERNOULLI POLYNOMIALS (Download Paper) Sahand Communications in Mathematical Analysis Volume: 3, Issue: 1
2 SOLUTION OF NONLINEARVOLTERRA-HAMMERSTEIN INTEGRAL EQUATIONSUSING ALTERNATIVE LEGENDRE COLLOCATIONMETHOD (Download Paper) Sahand Communications in Mathematical Analysis Volume: 4, Issue: 1